MathSciNet Relay Station
MathSciNet bibliographic data
MR614315 57R20 (55M05 55Q25)
Chen, Kuo Tsai On the Hopf index theorem and the Hopf invariant. Bull. Amer. Math. Soc. (N.S.) 5 (1981), no. 1, 67–69.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement